MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/13/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The manufacturer previously received information from a patient representative regarding an everflo device alleging the patient has passed away in a fire.The reported event is unclear as to an allegation of any specific device malfunction, use error, failure, labeling, or other deficiency that is relevant to the harms reported.There are conflicting accounts of whether the device was in use at time of death.Therefore, based on the information currently provided and available, the device cause and/or contribution to the reported event cannot currently be confirmed.A report will be filed with all applicable regulatory agencies.The device has not yet been returned to the manufacturer for evaluation.Multiple good faith efforts have been made to obtain additional information, and the reporter has indicated the device will not be returning.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.
 
Event or Problem Description
The manufacturer received information from a patient representative regarding an everflo device alleging the patient has passed away in a fire.The reported event is unclear as to an allegation of any specific device malfunction, use error, failure, labeling, or other deficiency that is relevant to the harms reported.There are conflicting accounts of whether the device was in use at time of death.Therefore, based on the information currently provided and available, the device cause and/or contribution to the reported event cannot currently be confirmed.A report will be filed with all applicable regulatory agencies.The device has not yet been returned to the manufacturer for evaluation.Multiple good faith efforts have been made to obtain additional information, and the reporter has indicated the device will not be returning.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.
 
Event or Problem Description
The manufacturer received information from a patient representative regarding an everflo device alleging the patient has passed away in a fire.The reported event is unclear as to an allegation of any specific device malfunction, use error, failure, labeling, or other deficiency that is relevant to the harms reported.There are conflicting accounts of whether the device was in use at time of death.Therefore, based on the information currently provided and available, the device cause and/or contribution to the reported event cannot currently be confirmed.A report will be filed with all applicable regulatory agencies.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key24527919
Report Number2518422-2026-008202
Device Sequence Number8439663
Product Code CAW
UDI-Device Identifier00606959032637
UDI-Public(01)00606959032637
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1020015
Device Catalogue Number1020015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown